BibTeX records: Pavel Trojovský

download as .bib file

@article{DBLP:journals/complexity/Trojovsky20,
  author    = {Pavel Trojovsk{\'{y}}},
  title     = {On Some Properties of the Hofstadter-Mertens Function},
  journal   = {Complex.},
  volume    = {2020},
  pages     = {1816756:1--1816756:6},
  year      = {2020},
  url       = {https://doi.org/10.1155/2020/1816756},
  doi       = {10.1155/2020/1816756},
  timestamp = {Mon, 16 Nov 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/complexity/Trojovsky20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/symmetry/Trojovsky20,
  author    = {Pavel Trojovsk{\'{y}}},
  title     = {On the Nature of {\(\gamma\)}-th Arithmetic Zeta Functions},
  journal   = {Symmetry},
  volume    = {12},
  number    = {5},
  pages     = {790},
  year      = {2020},
  url       = {https://doi.org/10.3390/sym12050790},
  doi       = {10.3390/sym12050790},
  timestamp = {Tue, 30 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/symmetry/Trojovsky20.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/symmetry/Trojovsky19,
  author    = {Pavel Trojovsk{\'{y}}},
  title     = {Algebraic Numbers as Product of Powers of Transcendental Numbers},
  journal   = {Symmetry},
  volume    = {11},
  number    = {7},
  pages     = {887},
  year      = {2019},
  url       = {https://doi.org/10.3390/sym11070887},
  doi       = {10.3390/sym11070887},
  timestamp = {Sat, 07 Sep 2019 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/symmetry/Trojovsky19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jintseq/MarquesT15,
  author    = {Diego Marques and
               Pavel Trojovsk{\'{y}}},
  title     = {The p-adic Order of Some Fibonomial Coefficients},
  journal   = {J. Integer Seq.},
  volume    = {18},
  number    = {3},
  pages     = {15.3.1},
  year      = {2015},
  url       = {https://cs.uwaterloo.ca/journals/JIS/VOL18/Marques2/marques11.html},
  timestamp = {Tue, 10 Mar 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/jintseq/MarquesT15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Trojovsky07,
  author    = {Pavel Trojovsk{\'{y}}},
  title     = {On some identities for the Fibonomial coefficients via generating
               function},
  journal   = {Discret. Appl. Math.},
  volume    = {155},
  number    = {15},
  pages     = {2017--2024},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.dam.2007.05.003},
  doi       = {10.1016/j.dam.2007.05.003},
  timestamp = {Thu, 20 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Trojovsky07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/tamm/BenczeSSAABSBBCCFGGGHKKKLLMMOYPSPRSSSSTTTT00,
  author    = {Mih{\'{a}}ly Bencze and
               Dan Saracino and
               Allen Stenger and
               S. Amghibech and
               Jean Anglesio and
               R. Bauer and
               A. Siegel and
               David M. Bloom and
               G. L. Body and
               David Callan and
               Robin J. Chapman and
               Kevin Ford and
               Stephen M. Gagola Jr. and
               N. Gauthier and
               W. V. Grounds and
               T. Hagedorn and
               R. T. Koether and
               N. Komanda and
               R. N. Krishnan and
               K.{-}W. Lau and
               John H. Lindsey II and
               L. E. Mattics and
               C. A. Minh and
               H. N. Ozsoylev and
               C. Y. Yildirim and
               P. G. Poonacha and
               N. R. Sanjeev and
               C. Popescu and
               J. Robertson and
               H.{-}J. Sieffert and
               Jeffrey O. Shallit and
               N. C. Singer and
               Albert Stadler and
               D. C. Terr and
               T. V. Triff and
               T. Trimble and
               Pavel Trojovsk{\'{y}}},
  title     = {A Recurrence Generating Multiples of Primes: 10655},
  journal   = {Am. Math. Mon.},
  volume    = {107},
  number    = {3},
  pages     = {281--282},
  year      = {2000},
  url       = {http://www.jstor.org/stable/2589334},
  timestamp = {Fri, 06 Nov 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/tamm/BenczeSSAABSBBCCFGGGHKKKLLMMOYPSPRSSSSTTTT00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics